Anonymous
Anonymous asked in HealthDiseases & ConditionsAllergies · 1 month ago

Can you be allergic to ibuprofen?  Last few times I’ve taken it I’ve gotten hives on my left arm and my upper lip looks puffy ?

6 Answers

Relevance
  • Anonymous
    1 month ago

    You can be allergic to anything, no matter how "common" it is- and the reactions can get worse over time with repeated exposure, because allergic reactions can be mediated by the immune system. The next time you take Ibuprofen you could have a full-blown anaphylactic reaction. Its probably best for you not to take Ibuprofen and report it as an allergy when asked by medical personnel about allergies.

  • 1 month ago

    If that's what happens then don't take it anymore.  There is always extra strength tylenol. 

  • y
    Lv 7
    1 month ago

    You could be, that is something you should bring up with your doc, have it confirmed and put in you records.

  • Tavy
    Lv 7
    1 month ago

    You ARE allergic to it obviously.

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 month ago

    Heavens yes you can be allergic and that is definitely an allergy!  Why would you think you can’t be allergic to ibuprofen!? You can be allergic to anything you ingest and it’s actually quite common to be allergic to ibuprofen!  See a doctor instead of asking the internet next time the symptoms you have are signs of a severe allergic reaction!

  • Anonymous
    1 month ago

    Yes. Try real "Aspirin" by Bayer.

Still have questions? Get your answers by asking now.